# SDR CALA2014091292114

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Heating Element
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING INSULATION HEATER ELEMENT CRACKED.  REMOVED RT FWD OVERWING EXIT LINER.  INSTALLED ON EXIT HATCH & INSTALLED ON ACFT.  OPERATIONS TESTED IAW MM 21-45-61.
